# SDR C8GA20090054

- Difficulty date: March 28, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N713AA
- Make and model: Boeing 727-200
- Aircraft serial: 22469
- Aircraft time: 60,061 hours, 32,890 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2083101
- Part serial: 137
- Condition: Failed
- Location: Cockpit
- Part time: 60,061 hours, 32,890 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 1735 FROM QRO TO GDL. DURING TAKEOFF ROLL THE CAPITAL'S AIRSPEED INDICATOR FAILED TO INDICATE AIRSPEED.  THE TAKEOFF WAS ABORTED.  POST FLIGHT INSPECTION WAS PERFORMED FOUND CAPTAIN'S AIRSPEED INDICATOR TO BE AT FAULT.  AIRSPEED INDICATOR WAS REMOVED AND REPLACED, OPS CHECK GOOD.  NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
